T Nation

Clen Dangers?


#1

hello all i have been lurking around T-Nation for a while now soaking up info as i go along. however i have a question i have yet to find the answer to. i am the type of person that researches everything i consider taking as thoroughly as possible before making decisions. i have recently been considering the use of clen so my question is

are there any dangers to clenbuterol for a 2 week cycle to finish up a cut at tolerable doses (up to 140mcg) at maximum twice a year? i understand the use of ketotifen for beta 2 up-regulation would not be needed for such short cycles but i have read things such as cardiac hypertrophy can occur with use of clenbuterol, but i would be lead to believe that that is in individuals with prolonged use at high doses. would there be any need to worry, for the above time frame and doses, about side effects like increased heart size?

thank you in advance


#2

It is wise to start dosing clen at 20mcg doses… increasing by another 20mcg ED-EOD… as you feel comfortable.

It is a particularly uncomfortable drug to use for many- myself included and my short flirtation with the stimulant (bearing in indf i take a small dose of albuterol daily for asthma purposes!) ended with a max dose of 60mcg before sides were just too unpleasant to bear - panic attacks etc… BUT that is just me, not the majority.

The point is, taper your dose upwards - and by the time you have you will find that the two week period has been and gone!

It may be advisable to get some benadryl or keto to use and do some 2on/2off cycles of the drug - OR get some Albuterol, which is shorter acting and easier to manage with dosing and sides…

Brook


#3

thanks man

Ye I was reading about tapering up to assess tolerance

So as long as I taper up to my tolerance and run 2 weeks on 2 off I dont have to worry about dangerous sides correct?

I would get albuterol if I had access to it but all I have access to is clen


#4

80 mcg/ed was my limit I could not go much higher I tried to go as high as 120 which was a mistake, i had stomach cramps and shakes like crazy.

once I got used to the 80mcg I would take some benadryl for a few days and I was back in business